AMS eContent Search Results
Matches for: msc=(14A20) AND publication=(tran)
Sort order: Date
     

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Michele Bolognesi and Angelo Vistoli. Stacks of trigonal curves. Trans. Amer. Math. Soc. 364 (2012) 3365-3393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ivan Kausz. A Gieseker type degeneration of moduli stacks of vector bundles on curves. Trans. Amer. Math. Soc. 357 (2005) 4897-4955. MR 2165393.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Silvio Greco and Rosario Strano. Quasicoherent sheaves over affine Hensel schemes . Trans. Amer. Math. Soc. 268 (1981) 445-465. MR 632537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Joseph Mazur. Conditions for the existence of contractions in the category of algebraic spaces . Trans. Amer. Math. Soc. 209 (1975) 259-265. MR 0387280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1

American Mathematical Society